# SDR AALA202504074417

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 46,646 hours, 19,558 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF ROLL SMELLED ODOR IN FLIGHTDECK THAT SMELLED MUSTY, FLIGHT ATTENDENTS ALSO REPORTED SMELL THROUGHOUT CABIN ON CLIMBOUT. SMELL DISSIPATED COMPLETELY AFTER APPROXIMATELY 12 MINUTES, ABOUT 15,000 FT. ACCOMPLISHED J/C 08L00021001 NO FINDINGS, HOWEVER REMOVE AND REPLACED RECIRCULATION FILTERS. PER AMM 21-25-01. NO FURTHER SMELLS EXPERIENCED SOF.
